Vitamin D supplements can interact with some medications: if you are taking them, it is best to avoid problems. The list.
THE MOST READ ARTICLES TODAY:
Vitamin D, or calcitriol, is an essential source for the health of our body. More than a vitamin it is a hormone, as a large part is produced directly by our body. This is essential for the strengthening of the bonesbecause it helps the body to absorb calcium. In addition, vitamin D has anti-inflammatory, antioxidant and neuroprotective properties.
It is important for the health of both body and mind, it is obtained from certain foods, such as cereals, mushrooms, butter, milk and fatty cheeses, oily fish and, of course, sunlight. However, many people they are lacking, and then they resort to supplements. These, however, can make interaction with different drugs, so it is important to be careful.
The list of drugs that interact with vitamin D supplements
A vitamin D deficiency involves various ailments, such as bone and joint pain, muscle weakness, fatigue and mental confusion. Vitamin D acts as a hormone that regulates various organs and its deficiency has often been associated with diseases such as diabetes, Alzheimer’s, heart attack, multiple sclerosis or asthma.
Vitamin D negatively interacts with theAtorvastatina cholesterol drug, or with the Calcipotriene, a medicine used to fight psoriasis. In fact, the interaction could cause excessive amounts of calcium in the blood. Same problems if you hire them Anticonvulsants (phenobarbital), which can create imbalances in the amount of calcium in the blood.
Another drug that interacts with vitamin D supplements is cholestyramine, which serves to lower cholesterol. Medicines containing aluminumwhich are used for kidney disease, or the Cytochrome P450but also the Digoxina heart medication, orOrlistata medicine for weight loss.
Il Diltiazemblood pressure medication, could cause hypercalcemia, or Thiazide diuretics. And again, best to avoid Vitamin D if you are using it Steroidsfrom Stimulant laxatives oh you Verapamil. In short, you need to be careful, just inquire or ask your doctor for clarification to avoid problems of any kind.